# SDR AALA202302249189

- Difficulty date: December 4, 2022
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 62,798 hours, 36,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082253
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME WEB HORIZONTAL FLANGE RADUIS AT FR 68 AND S22R AT DOOR STOP FITTING #1 . MAINTENANCE REPAIRED FRAME PER EA 340985.
